Alert archive / Georgia / Red Flag Warnings in 2006

Red Flag Warning 113, NWS Jacksonville, FL

November 26, 20065 counties in Georgia

NWS Jacksonville, FL issued this red flag warning at Nov 26, 2006, 12:24 PM EST for 5 counties in Georgia. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Nov 26, 2006, 12:24 PM EST (17:24 UTC)
Expired
Nov 26, 2006, 6:00 PM EST
In force
6 hr
Issued by
NWS Jacksonville, FL

Counties Appling County, GA, Atkinson County, GA, Bacon County, GA, Coffee County, GA, Jeff Davis County, GA

The nearest sounding before it

Jacksonville, FL (KJAX), launched 12:00Z, 5.4 hours before the alert went out and 150 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 12:00Z on 2006-11-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 12:00Z on 2006-11-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -18 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1042 m above ground
0-6 km bulk shear
6 kt
0-1 km storm-relative helicity
-18 m²/s²
0-3 km storm-relative helicity
-72 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS82 KJAX 261724
RFWJAX

RED FLAG WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1224 PM EST SUN NOV 26 2006

GAZ132>135-149-262300-
/O.NEW.KJAX.FW.W.0113.061126T1724Z-061126T2300Z/
COFFEE-JEFF DAVIS-BACON-APPLING-ATKINSON-
1224 PM EST SUN NOV 26 2006

...RED FLAG WARNING IN EFFECT UNTIL 6 PM EST THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A RED
FLAG WARNING...WHICH IS IN EFFECT UNTIL 6 PM EST THIS AFTERNOON. 

VERY DRY AIR HAS MIXED TO THE SURFACE ACROSS INTERIOR SOUTHEAST
GEORGIA. AS A RESULT...4 TO 5 HOURS OF RELATIVE HUMIDITY VALUES LESS
THAN 25 PERCENT ARE EXPECTED.

A RED FLAG WARNING IS ISSUED IN GEORGIA WHEN MINIMUM RELATIVE
HUMIDITIES WILL FALL BELOW 25 PERCENT FOR FOUR OR MORE CONSECUTIVE
HOURS.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS RED FLAG WARNING.

FOR ADDITIONAL FIRE WEATHER INFORMATION...VISIT THE NATIONAL
WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT
WWW.SRH.NOAA.GOV/JAX/FIREWX.SHTML.

$$

CARROLL
1 follow-up statement
000 
WWUS82 KJAX 262257
RFWJAX

RED FLAG WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
557 PM EST SUN NOV 26 2006

GAZ132>135-149-270000-
/O.EXP.KJAX.FW.W.0113.000000T0000Z-061126T2300Z/
COFFEE-JEFF DAVIS-BACON-APPLING-ATKINSON-
557 PM EST SUN NOV 26 2006

...RED FLAG WARNING WILL EXPIRE AT 6 PM EST THIS AFTERNOON...

THE RED FLAG WARNING ACROSS INTERIOR PORTIONS OF SOUTHEAST GEORGIA WILL
EXPIRE AT 6 PM EST THIS AFTERNOON. 

$$

ARS

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this red flag warning went out at Nov 26, 12:15 PM EST, 9 minutes earlier.

Area forecast discussion, Nov 26, 12:15 PM EST, 9 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1215 PM EST SUN NOV 26 2006

.UPDATE...WILL ISSUE A SHORT FUSE RED FLAG WARNING FOR OUR NW GA
ZONES. RH VALUES ARE ALREADY DROPPING BELOW 25 PERCENT...SO WE
SHOULD SEE AT LEAST 4 HOURS OF RED FLAG CRITERIA.

### PREVIOUS AFD ###

.SHORT TERM...CONVERGENT BAND OF CLOUDINESS CONTINUES TO ADVECT INTO
THE AREA FROM THE ATLC. CLOUDS WILL CONTINUE TO SPREAD BENEATH 850MB
INVERSION UNTIL ENUF MIXING CAN BREAK THEM UP. AS A RESULT...WILL
BUMP UP CLOUD WORDING IN A FEW MORE ZONES TO PARTLY CLOUDY. VERY
LIGHT PRECIP CONTINUES OVER THE ATLC AND WILL CONTINUE SPRINKLE
WORDING FOR NE FL COASTAL ZONES. INLAND TEMPS MAY BE A DEG OR SO TOO
LOW...BUT THIS WILL MAINLY AFFECT GRAPHICS.

&&

.MARINE...WILL NEED TO CHANGE WORDING OF OFFSHORE SMALL CRAFT
HEADLINE SINCE SUSTAINED WINDS ARE ADVISORY CRITERIA. OTHERWISE...
LITTLE CHANGE.

&&

.AVIATION...TEMPO BKN CONDITIONS SHOULD STAY S AND E OF TAF SITES
FOR THE MOST PART...BUT NE FL TAF SITES MAY SEE BRIEF BKN LATER
THIS MORNING AND EARLY THIS AFTN.

&&

FIRE WX...DRY AIR ABOVE INVERSION LEVEL IS A BIT HIGHER THAN SAT AND
WILL BE MORE DIFFICULT TO TAP INTO. HOWEVER...WILL MONITOR RH VALUES
ACROSS SUWANNEE VALLEY AND EXTREME N GA ZONES

&&

.JAX WATCHES/WARNINGS/ADVISORIES...

FL...NONE.
GA...RED FLAG WARNING UNTIL 6 PM TODAY FOR THE FOLLOWING ZONES:
     APPLING...ATKINSON...BACON...COFFEE...AND JEFF DAVIS.
MARINE...SMALL CRAFT ADVISORY UNTIL 5 AM TUE FOR THE FOLLOWING ZONES:
     ALTAMAHA SOUND GA TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE.

     SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS UNTIL 5 PM SUN FOR
     THE FOLLOWING ZONES: ALTAMAHA SOUND GA TO FLAGLER BEACH FL OUT
     20 NM.

&&

CARROLL/ZIBURA/KERNS
Hazardous weather outlook, Nov 26, 10:27 AM EST, 1 hour 57 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1027 AM EST SUN NOV 26 2006

FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-271100-
HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-
ST JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE-
JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-
INLAND GLYNN-COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-
COASTAL CAMDEN-
1027 AM EST SUN NOV 26 2006

THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

...ROUGH SURF AND A HIGH RISK OF RIP CURRENTS WILL CONTINUE
THROUGH MONDAY...

.SURF ZONE IMPACT...
BREAKERS OF 4 TO 6 FEET ALONG THE NORTHEAST FLORIDA BEACHES WILL
PROMOTE VERY MINOR BEACH EROSION DURING TIMES OF HIGH TIDE THROUGH
MONDAY. TIDES WILL CONTINUE TO RUN UP TO ONE FOOT ABOVE NORMAL
LEVELS.

.RIP CURRENT IMPACT...
ROUGH SURF AND NORTHEAST WINDS OF 15 TO 20 MPH WILL MAKE FOR A
HIGH RISK OF RIP CURRENTS AT AREA BEACHES THROUGH MONDAY.

.WIND AND SEA IMPACT...
SMALL CRAFT ADVISORY CONDITIONS WILL CONTINUE OVER THE COASTAL
WATERS THROUGH MONDAY AS NORTHEAST WINDS NEAR 20 KNOTS AND SEAS UP
TO 9 FEET ARE EXPECTED.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...

LOCAL NORTHEASTER CONDITIONS WILL CONTINUE ON MONDAY THEN START TO
SUBSIDE ON TUESDAY. ROUGH SURF AND A HIGH RISK OF RIP CURRENTS
WILL CONTINUE THROUGH MONDAY.

AREAS OF DENSE FOG WILL BE POSSIBLE LATE MONDAY NIGHT AND EARLY
TUESDAY MORNING ACROSS ALL INLAND LOCATIONS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WWW.SRH.NOAA.GOV/JAX.

HESS/ZIBURA

Nearby

Red Flag Warnings in Georgia, 2006Every red flag warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.